Volume 15, Number 4, October-December 2009
|Page(s)||914 - 933|
|Published online||20 August 2008|
Multibump solutions and asymptotic expansions for mesoscopic Allen-Cahn type equations
Dipartimento di Matematica, Università di Pisa, Via Buonarroti, 2, 56127 Pisa, Italy. email@example.com
2 Dipartimento di Matematica, Università di Roma Tor Vergata, Via della Ricerca Scientifica, 1, 00133 Roma, Italy. firstname.lastname@example.org
We consider a mesoscopic model for phase transitions in a periodic medium and we construct multibump solutions. The rational perturbative case is dealt with by explicit asymptotics.
Mathematics Subject Classification: 35B40 / 49R50
Key words: Oscillatory solutions of PDEs / phase transitions / asymptotic expansions
© EDP Sciences, SMAI, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.